# SDR CA970529001

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- Propeller: Rotol R1844304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H1000721
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF HYDRAULIC PRESSURE AFTER TAKEOFF.  LANDING GEAR LOWERED USING EMERGENCY PROCEDURE.  LEFT MLG OUTER DRAG STRUT FLEX LINE LEAKING.  BOTH FLEX LINES REPLACED.
